# SDR AU000699

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Lever
- Part number: 85770068003
- Condition: Cracked
- Location: Spoiler
- Part time: 34,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD GROUND SPOILER LEVER CRACKED.
